# SDR HALA2009041200141

- Difficulty date: April 12, 2009
- Submitted: April 15, 2009
- Operation: Air carrier
- Aircraft: N481HA
- Make and model: Boeing 717-200
- Aircraft serial: 55126
- Aircraft time: 12,008 hours, 29,379 cycles
- Engine: Rroyce BR700715A130
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Part time: 11,199 hours, 27,522 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

NR 2 ENGINE COMPRESSOR STALLED DURING TAKEOFF ROLL. TGT OVERTEMP.  NO HIGH ENERGY STOP.  A/C RETURNED TO GATE WITH NO FURTHER INCIDENT.  REMOVED AND REPLACED NR 2 ENGINE PER HALM144 AND HALM143.  OPS AND LEAK CHECK GOOD.  OK FOR SERVICE.
